Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 16, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Apr 9, 2013, 3:58 AM MDT for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2013, 3:58 AM MDT (09:58 UTC)
- Expired
- Apr 9, 2013, 3:51 PM MDT
- In force
- 12 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 10.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4159 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
906 WWUS74 KEPZ 090959 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 358 AM MDT TUE APR 9 2013 ...WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY... .A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS GENERATING STRONG WINDS ACROSS THE REGION THIS MORNING AND THIS AFTERNOON. WEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN A MILE OVER A FEW AREAS. NMZ413-TXZ419-092200- /O.CAN.KEPZ.HW.W.0006.000000T0000Z-130409T1500Z/ /O.NEW.KEPZ.WI.Y.0016.130409T0958Z-130410T0000Z/ SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS... SOCORRO...EAST AND NORTHEAST EL PASO 358 AM MDT TUE APR 9 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING: STRONG WINDS WILL CONTINUE THIS MORNING AND EARLY THIS AFTERNOON WITH BEFORE DECREASING LATE THIS AFTERNOON. * IMPACT: STRONG WINDS MAY BLOW DOWN A FEW TREES AND POWER LINES. STRONG CROSS WINDS ON ROADS WILL MAKE DRIVING OF HIGH PROFILE VEHICLES DIFFICULT. DRIVING WILL ALSO BECOME DANGEROUS IN AREAS OF LOW VISIBILITIES FROM BLOWING DUST. * VISIBILITY: VISIBILITIES WILL BE LESS THAN A MILE OVER A FEW AREAS IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ401>412-414>417-TXZ418-420>424-092200- /O.NEW.KEPZ.WI.Y.0016.130409T0958Z-130410T0000Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN... WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 358 AM MDT TUE APR 9 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING: STRONG WINDS WILL CONTINUE THIS MORNING AND EARLY THIS AFTERNOON BEFORE DECREASING LATE THIS AFTERNOON. * IMPACT: STRONG WINDS MAY BLOW DOWN A FEW TREES AND POWER LINES. STRONG CROSS WINDS ON ROADS WILL MAKE DRIVING OF HIGH PROFILE VEHICLES DIFFICULT. DRIVING WILL ALSO BECOME DANGEROUS IN AREAS OF LOW VISIBILITIES FROM BLOWING DUST. * VISIBILITY: VISIBILITIES WILL BE LESS THAN A MILE OVER A FEW AREAS IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
567 WWUS74 KEPZ 092151 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 351 PM MDT TUE APR 9 2013 ...THE THREAT FOR STRONG WINDS HAS DIMINISHED ACROSS THE AREA... .THE UPPER LEVEL STORM AND SURFACE LOW PRESSURE CENTER THAT HAS HELP GIVE US STRONG WINDS FOR THE LAST 24 HOURS IS SLOWLY MOVING OFF TO THE NORTHEAST. AS IT LEAVES THE AREA WE WILL SEE OUR WINDS SLOWLY DECREASE DURING THE EARLY EVENING OURS...SO WE HAVE CANCELLED THE WIND ADVISORY FOR THE REMAINDER OF THE EVENING. NMZ401>417-TXZ418>424-092300- /O.CAN.KEPZ.WI.Y.0016.000000T0000Z-130410T0000Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN... WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 351 PM MDT TUE APR 9 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE WIND ADVISORY. THE THREAT OF STRONG WINDS HAS MOVED OUT OF THE AREA. THERE WILL STILL OCCASIONALLY BE GUSTY WINDS...ESPECIALLY IN AND NEAR AREA SHOWERS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:29 AM MDT, 29 minutes earlier.
Area forecast discussion, Apr 9, 3:29 AM MDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 329 AM MDT TUE APR 9 2013 .SYNOPSIS... A LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY BRINGING WINDY COOLER WEATHER ALONG WITH A FEW RAIN AND MOUNTAIN SNOW SHOWERS ACROSS THE REGION. COOL BELOW NORMAL TEMPERATURES WILL OCCUR AGAIN ON WEDNESDAY WITH SNOW SHOWERS POSSIBLE OVER THE HIGH MOUNTAINS TOMORROW. THURSDAY THROUGH THE WEEKEND WESTERLY WINDS WILL PRODUCE WARMER DRY WEATHER FOR THE BORDERLAND. && .DISCUSSION... COMPLEX WEATHER SITUATION NOW EXISTS ACROSS THE SOUTHWESTERN U.S. WITH DEEP UPPER LOW LOCATED OVER NORTHERN ARIZONA AND AN ASSOCIATED COLD FRONT MOVING INTO WESTERN NEW MEXICO. PRIMARY UPPER LOW WILL MOVE TO THE NORTHEAST TODAY BUT COLD FRONT WILL MOVE EASTWARD THROUGH THE CWA WHILE TRAILING TROUGH AXIS ROTATES EASTWARD ACROSS NEW MEXICO AND WESTERN TEXAS TONIGHT AND WEDNESDAY. THESE PROCESSES WILL INDUCE DEEP DYNAMIC FORCING ACROSS THE REGION AS DPVA AND ASSOCIATED UPWARD MOTION PERSISTS TODAY AND TONIGHT WITH LOW LEVEL UPLIFT OCCURRING ALONG THE COLD FRONT THIS MORNING/EARLY THIS AFTERNOON. CONSEQUENTLY STRONG LOW AND MID LEVEL PRESSURE GRADIENTS EXPECTED WHICH WILL SUPPORT WIND SPEEDS NEAR ADVISORY CRITERIA. IN ADDITION DESPITE LITTLE MOISTURE TRANSPORT THE SUSTAINED UPWARD MOTION WILL GENERATE SCATTERED RAIN AND SNOW SHOWERS OVER THE HIGHER MOUNTAINS WITH A FEW RAIN SHOWERS LOWLANDS. HAVE ALSO MENTIONED THUNDER WESTERN AND NORTHERN ZONES AS DYNAMIC COOLING ALOFT WILL CAUSE AIR MASS TO BECOME WEAKLY UNSTABLE. FINALLY PASSAGE OF COLD FRONT WILL RESULT IN HIGH TEMPERATURES TO BE AROUND 10 TO 15 DEGREES BELOW NORMAL TODAY AND WEDNESDAY. SECONDARY TROUGH AXIS WILL MOVE THROUGH THE CWA TONIGHT AND AGAIN ON WEDNESDAY SUSTAINING INFLOW OF COOL AIR AND ALSO INDUCING A FEW SNOW SHOWERS OVER THE HIGHER MOUNTAINS. THEREAFTER THURSDAY THROUGH THE WEEKEND FLOW ALOFT BECOMES MORE ZONAL WITH ASSOCIATED WESTERLY WINDS ADVECTING DRY WARMER AIR. THUS TEMPERATURES WILL INCREASE ABOVE NORMAL AGAIN BY SATURDAY. WEAK UPPER WAVES AND SLOW DEEPENING OF LEE SURFACE TROUGH TO THE EAST WILL ALSO GENERATE GRADUALLY INCREASING WINDS SATURDAY THROUGH MONDAY. && .AVIATION...VALID 09/12Z-10/12Z. A PASSING LOW PRESSURE SYSTEM WITH A COLD FRONT WILL BRING WINDY CONDITIONS TODAY WITH WINDS GUSTING AROUND 45 MPH. THERE WILL ALSO BE A FEW AREAS OF MVFR CEILINGS AND VISIBILITIES IN RAIN AND SNOW SHOWERS WITH VERY ISOLATED THUNDERSTORMS ALSO POSSIBLE THROUGH THIS AFTERNOON. WINDS DIMINISHING AFTER 00Z. && .FIRE WEATHER... A LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY BRINGING WINDY COOLER WEATHER ALONG WITH A FEW RAIN AND MOUNTAIN SNOW SHOWERS ACROSS THE REGION. WINDS WILL GUST TO NEAR 45 MPH TODAY WITH MINIMUM RELATIVE HUMIDITIES AROUND 15 TO 25 PERCENT LOWLANDS AND 25 TO 35 PERCENT MOUNTAINS. UP TO A TENTH OF AN INCH OF PRECIPITATION MAY FALL OVER THE HIGHER MOUNTAINS...OTHERWISE RAIN AND SNOW AMOUNTS WILL BE LIGHT. CONTINUED COOL AGAIN WEDNESDAY WITH HIGH TEMPERATURES AROUND 10 TO 15 DEGREES BELOW NORMAL AND LOWEST HUMIDITIES AGAIN AROUND 15 TO 25 PERCENT. WESTERLY WINDS WILL SUBSEQUENTLY RESULT IN WARMING TEMPERATURES AND DRY WEATHER THURSDAY THROUGH THE WEEKEND WITH WINDS GRADUALLY INCREASING SATURDAY AND SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 67 41 65 42 73 / 10 10 0 0 0 SIERRA BLANCA 68 39 62 35 73 / 10 10 0 0 0 LAS CRUCES 66 34 61 38 72 / 10 10 0 0 0 ALAMOGORDO 68 32 61 39 70 / 20 10 10 0 0 CLOUDCROFT 40 26 38 26 49 / 30 20 20 0 0 TRUTH OR CONSEQUENCES 63 37 61 39 72 / 20 20 10 0 0 SILVER CITY 57 35 57 35 66 / 30 20 10 0 0 DEMING 65 34 63 35 71 / 20 10 0 0 0 LORDSBURG 63 36 63 39 74 / 20 10 10 0 0 WEST EL PASO METRO 66 42 64 40 73 / 10 10 0 0 0 DELL CITY 66 34 62 32 72 / 10 10 10 0 0 FORT HANCOCK 69 41 68 37 77 / 10 10 0 0 0 LOMA LINDA 60 36 58 35 64 / 10 10 0 0 0 FABENS 67 40 68 38 74 / 10 10 0 0 0 SANTA TERESA 65 38 63 38 73 / 10 10 0 0 0 WHITE SANDS HQ 65 40 61 42 71 / 10 10 10 0 0 JORNADA RANGE 65 26 61 29 71 / 20 10 10 0 0 HATCH 61 34 58 35 70 / 20 10 10 0 0 COLUMBUS 66 38 65 38 72 / 20 10 0 0 0 OROGRANDE 67 35 63 37 72 / 10 10 10 0 0 MAYHILL 52 25 47 29 61 / 30 20 20 0 0 MESCALERO 52 25 48 27 60 / 30 20 20 0 0 TIMBERON 56 23 48 27 57 / 30 20 20 0 0 WINSTON 50 27 55 31 66 / 30 30 10 0 0 HILLSBORO 57 35 56 35 66 / 20 20 10 0 0 SPACEPORT 62 32 58 33 71 / 20 20 10 0 0 LAKE ROBERTS 52 31 57 33 66 / 30 20 10 0 0 HURLEY 61 33 56 33 66 / 20 20 10 0 0 CLIFF 61 30 62 26 75 / 30 20 10 0 0 MULE CREEK 60 21 61 22 68 / 30 20 10 0 0 FAYWOOD 57 33 55 34 65 / 20 20 10 0 0 ANIMAS 60 34 65 36 74 / 20 10 0 0 0 HACHITA 64 33 65 33 73 / 20 10 0 0 0 ANTELOPE WELLS 63 29 68 33 76 / 20 10 0 0 0 CLOVERDALE 56 34 61 31 69 / 20 10 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR NMZ401>417. TX...WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR TXZ418>424. && 05 ROGASH
Hazardous weather outlook, Apr 8, 5:40 AM MDT, 22 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 540 AM MDT MON APR 8 2013 NMZ401>417-TXZ418>424-091230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 540 AM MDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT HIGH WIND WARNINGS AND ADVISORIES ARE IN EFFECT FOR THIS AFTERNOON AND THIS EVENING ACROSS THE REGION. WEST TO SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 35 TO 45 MPH WITH GUSTS TO 60 MPH. BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE OVER ISOLATED LOCATIONS...ESPECIALLY ALONG INTERSTATE 10 FROM EL PASO TO THE ARIZONA BORDER. A DANGEROUS FIRE WEATHER SITUATION EXISTS WITH RED FLAG WARNINGS ALSO IN EFFECT FOR THIS AFTERNOON. THERE WILL BE A FEW RAIN SHOWERS AND HIGH MOUNTAIN SNOW SHOWERS TONIGHT WITH PRECIPITATION AMOUNTS GENERALLY LIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY WINDY ON TUESDAY WITH WEST WINDS GUSTING TO AROUND 40 MPH. THERE WILL ALSO BE A FEW LOWLAND RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS ON TUESDAY WITH PRECIPITATION AMOUNTS GENERALLY LIGHT. NO HAZARDOUS WEATHER WILL OCCUR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE NEEDED. ROGASH
Nearby
Wind Advisories in New Mexico, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.